Please use this identifier to cite or link to this item:
|Title:||Global robust stability for delayed neural networks with polytopic type uncertainties|
|Authors:||He, Y. |
|Citation:||He, Y., Wang, Q.-G., Zheng, W.-X. (2005-12). Global robust stability for delayed neural networks with polytopic type uncertainties. Chaos, Solitons and Fractals 26 (5) : 1349-1354. ScholarBank@NUS Repository. https://doi.org/10.1016/j.chaos.2005.04.005|
|Abstract:||In this paper, global robust stability for delayed neural networks is studied. First the free-weighting matrices are employed to express the relationship between the terms in the system equation, and a stability condition for delayed neural networks is derived by using the S-procedure. Then this result is extended to establish a global robust stability criterion for delayed neural networks with polytopic type uncertainties. A numerical example given in [IEEE Trans Circuits Syst II 52 (2005) 33-36] for interval delayed neural networks is investigated. The effectiveness of the presented global robust stability criterion and its improvement over the existing results are demonstrated. © 2005 Elsevier Ltd. All rights reserved.|
|Source Title:||Chaos, Solitons and Fractals|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Jul 19, 2018
WEB OF SCIENCETM
checked on Jun 25, 2018
checked on May 12, 2018
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.